# SDR CALA0500049

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 22,763 hours, 2,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102098
- Part serial: 951075
- Condition: Seized
- Location: Left
- Part time: 1,203 hours, 129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN THE CABIN AND COCKPIT WHILE EN ROUTE FROM HKG TO EWR.  THE CREW DONNED OXYGEN MASKS AND COMPLETED THE APPROPRIATE CHECKLIST.  THE SMOKE QUICKLY DISSIPATED.  THE ACM L AND FCV L EICAS MESSAGES WERE ALSO OBSERVED.  THE AIRCRAFT WAS DIVERTED TO NRT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT ACM SEIZED WITH A BLADE MISSING AND THE DIFFUSER HOUSING WAS DETERIORATED.  THE LT ACM AND DIFFUSER HOUSING WERE REMOVED AND REPLACED IAW MM 21-52-02 AND 21-52-06.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE UPPER FLOW CONTROL VALVE (PACK AIR SUPPLY VALVE) WAS ALSO REMOVED AND REPLACED IAW MM 21-51-01.
